# SDR VNAA0602008

- Difficulty date: February 17, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 4,997 hours, 4,952 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED DAMAGE TO THE RIGHT ENGINE LOWER TRANSLATING COWL.  MAINTENANCE REMOVED & REPLACED THE COWL WITH A SERVICEABLE UNIT.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
